ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Regularity in Orlicz spaces for non-divergence degenerate elliptic equations on homogeneous groups

Feng, X. (2016) Regularity in Orlicz spaces for non-divergence degenerate elliptic equations on homogeneous groups. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (3). pp. 41-55. ISSN 00002-3043

[img]
Preview
PDF
Download (967Kb) | Preview
    Item Type: Article
    Uncontrolled Keywords: Orlicz estimate; homogeneous group; non-divergence degenerate elliptic equation
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 10 Mar 2017 11:54
    Last Modified: 10 Mar 2017 11:54
    URI: http://mathematics.asj-oa.am/id/eprint/2503

    Actions (login required)

    View Item